# SDR 96ZZZX1301

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Condition: Corroded
- Location: Bs 580
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, VENT TURBINE AT STA 580 HAS IMPROPER REPAIR.  INSTALLED PROPER REPAIR PER AVITAS ENGINEERING NR 95PMSI.049 RO-1.  TAT:  53,881.4 HRS.  TAC:  36,380.
